# SDR CALA2025081507819

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 83,378 hours, 34,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE WILL NOT DISARM.   CREW VERIFIED FAS ABLE TO DISARM SLIDE. CHECKED GIRT FITTINGS AND LUBED ARM. NO DEFECTS NOTED IAW AMM 52-10-00.  OK FOR SERVICE.
